Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have laryngitis. Why is the voice bad? How can I get it back at the latest?

I currently have laryngitis and have had it since last Monday. My church is having our choir concert this sunday, 10/7/12 and I am scheduled to do a solo. I have tried everything to bring my voice back and it is really irritating me. I stopped talking for voice rest; I have been drinking hot tea, honey & lemon; I went in the hot shower to inhale the hot steam; breathing techniques and still no voice yet. About 2 years ago my now retired medical doctor gave me this one pill prescription and my voice came back the next day. Could you tell me what this pill was that helped me so I can have my voice back. This is an emergency and our choir is doing a soundcheck on Wednesday. I really need my voice back.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Long standing laryngitis could be because of LPR or allergy, just to mention 2 out of many more common and important causes of laryngitis. You may take a PPI like rabeprazole and montair LC for some time. You may also consult an ENT specialist who can examine your throat in detail and guide you further.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor